# SDR CA090401018

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 0923150
- Condition: Failed
- Location: Mlg Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE FAILED - POTENTIAL RUBBER OR MANUFACTURING DEFECT.
